Hyponormal Toeplitz Operators on the Dirichlet Spaces
Puyu Cui and
Yufeng Lu
Abstract and Applied Analysis, 2013, vol. 2013, 1-5
Abstract:
We completely characterize the hyponormality of bounded Toeplitz operators with Sobolev symbols on the Dirichlet space and the harmonic Dirichlet space.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/186326.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/186326.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:186326
DOI: 10.1155/2013/186326
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().